Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Irregular period. On clomid. Why did I have pink discharge? Why sore breast?

hiii. m 29. married since 1.7 yrs. i hv irregular cycles since 6 months. my last cycle came on 27-4-12. and now its 12-5-12 i dnt hv my dates . i was on my first cycle of clomid 50mg+ glucophage 500mg. From the ovulation day m feeling mild cramping along with lower abd heavines , got pink discharge at ovulaton day, then when my dates was due on 27 after with my hubby i again got pinkish discharge then nothing. i felt sometimes pulsation in lower abd. had watery discharge last week with v sore breast . now getting better.. did 5 hpt at home, all came out neg... could u plz help me out , wt should i do now ??
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Dear member,
Thanks for writing to healthcare magic.
The symptoms are suggestive of premenstrual syndrome where bloating sensation. , cramps, sore breasts occur.
The bleeding is due to ovulation.
Wait for a week and repeat the pregnancy test.
If negative then consider taking tab regesterone for periods to occur.
Dr Bhagyashree
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor